Calcium and Vit D sup/ pred.
Sorry to ask, but since taking these media I've been slow at going to the loo! 😹 By the third day I now just take a laxative. Use to go every day before. Does anybody els have that problem since taking these meds. Sorry 🙊
It didn't happen to me but a friend who had PMR had this problem. What I recommend to keep you 'going' is dried (or even fresh) apricots. I munch about four during the course of the day because I am currently taking iron pills which do have that 'binding' effect.
Calcium supplements will do that to you and they should be complemented with magnesium either from food or supplements taken a few hours apart from when you take the calcium. The recommended ratio is magnesium at half the dose of the calcium. For me that rate is too much as magnesium is a natural laxative. You have to experiment to find what works best for you for staying regular.
Take magnesium glycinate for better absorption compared to the Mag. Citrate...never take Mag.Oxide... poorly absorbed with laxative action. If you are over 70 you probably have magnesium deficiency.... whether you know it or not...... I also take ashwagandha which is cortisol l sparing. With all the above I have been having issues trying to get below the 5 milligram prednisone level... main symptoms are mid-morning fog.... afternoon and evenings seem to be ok..... aerobic exercise who's not afraid to be effected and may help. In trying to get to 4 - 4.5 milligrams I get increasing back and buttock pain extending into the quadriceps region without muscle tenderness... At 5mg. my sed rate has gone down to 6 originally having been 99 at the onset of PMR approximately 16 months ago... as I taper prednisone I follow am oral temperature which falls below 98 every a.m. when my prednisone is tapered. My brain fog apparently does not interfere with x aerobic exercise. As I taper below 5 milligrams I will provide additional follow-up...
Never have had that problem but of course plenty others 😃
Having the same problem, so thanks everybody will try the magnesium as I quit taking when starting taking all the other vitamins.
Not these but are you on painkillers they are terrible for causing constipation .
I have decided definitely not to take Alendronate (fosomax) or any of the Bone \"strengthening\" prescriptions...
tablets which I’ve been taking twice a day since June this year. I was just wondering if this is ok or too...
which I have been taking for about a month but I am finding I often feel nauseous. Can anybody explain...
Start a Community